# SDR SWAA2021091516763

- Difficulty date: September 11, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 68,659 hours, 40,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT UNABLE TO ARM AFT GALLEY SERVICE DOOR SLIDE ; / [01] INSTALLED CORRECT GIRT BAR REFERENCE B737 AMM CH 25-66-01. OPS CHECK GOOD. ENTERED FOR E143284 AFTER DEPARTURE
